# SDR C2XA00IA260

- Difficulty date: August 18, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 4501968C
- Condition: Leaking
- Location: Tail Section
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 4055 - THE CREW REPORTED SMOKE IN THE CABIN WITH THE APU RUNNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE APU ON MEL CONTROL NR 307952, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO IAH ON FLIGHT 4198, AND MAINTENANCE REMOVED AND REPLACED THE AFFECTED APU, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
